This is a review of Principles of Medication Administration. You must achieve 80% to advance to the next lesson. After completing the course and successfully passing the Final Review, your Certificate of Completion and your continuing education hours will be awarded. You may print the certificate immediately, or at any time from your Profile page.
0 of 8 Questions completed
You have already completed the review before. Hence you can not start it again.
Review is loading…
You must sign in or sign up to start the review.
You must first complete the following:
0 of 8 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
To establish the patient’s identity,
Typical reasons why the wrong medication has been administered to patients include all of the following, except
To ensure that the medication ordered is administered by the intended route, the nurse should
Nursing staff do not need to worry about the dosing of the medication administered, since this is the responsibility of the prescribing provider.
Illegibility and incorrect location of decimal points are two reasons that dosing errors may occur.
Possible dosing errors may occur during dosage calculations, when medication is crushed, and when medication is in multi-dose vials.
Oral checks should be done to ensure that the patient actually swallowed their medication. This is done because
Multi-use vials of medication may cost less per dose than standard, patient specific medication, but there are many serious errors associated with their use. According to the Institute for Safe Medical Practices, common reasons for medication errors associated with multi-dose vial use include all of the following, except: